# SDR 04FDEA01402

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,225 hours, 23,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC291425
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP TRACK HAS SIGNS OF WEAR (6 PLACES), MARKED.  CHECKED LIMITS ON LEFT HAND INBOARD FLAP TRACK NUMBER 2 IAW DC10-10 F/E MM 27-50-03-2, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED IAW DC10-10 MM 27-50-03-2 STEP 4B (2) (A).
